# SDR SWAA2012111609542

- Difficulty date: November 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTT HORIZ STAB RIB AT STA 129.50 3RD VERT STIFFENER IS CRACKED.  REPAIRED THE RIGHT HORIZ STAB RIB AT STA 129.50, 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4, SOPM 20-50-01, SRM 51-40-02-0G-0 AND MM 27-31-41-400-801.  OPS CHECK GOOD.
